MathSciNet Relay Station
MathSciNet bibliographic data
MR1491984 (98k:58062) 58E15 (35J60 58G30)
Ding, Weiyue; Jost, Jürgen; Li, Jiayu; Wang, Guofang The differential equation $\Delta u=8\pi-8\pi he\sp u$ on a compact Riemann surface. Asian J. Math. 1 (1997), no. 2, 230–248.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement